MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD ECLIPSE SMARTSLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON, S.A. BD ECLIPSE SMARTSLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305892
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle eclipse s/t 23x1 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: it was reported that, this customer is facing again a problem with eclipse.They cancelled their previous complaint after i had explained the correct way to handle the product.When vaccinating, we experienced some issues with a few of the syringes.The ¿thread¿ or screw part where the needle is attached came loose and fell off, and it was not possible to reassemble them.No patient harmed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Correction: d.4.Device lot #, udi investigation summary: a complaint history review cannot be performed as no batch/lot number was provided.A dhr review cannot be performed as no batch/lot number was provided.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.Root cause couldn't be determined due to unavailability of sample/lot number information.

Brand Name
BD ECLIPSE SMARTSLIP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24783124
Report Number3002682307-2026-00033
Device Sequence Number20350048
Product Code FMI
UDI-Device Identifier00382903058921
UDI-Public(01)00382903058921
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305892
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown